With a pretty pink scarf on her head and a smile on her face, it's hard to believe a bubbly bright woman like Te Aroha Isaia is going through her sixth round of chemotherapy.
Six rounds of a harsh drug leaves her feeling nauseous and fatigued for a week - and those are just a few of the many side effects caused by the lifesaving, yet debilitating, treatment.
"I'm feeling tired and a little bit nauseous and I have really bad hot flushes…also I have the hot feeling in my nose," Te Aroha said while receiving her final treatment earlier this week.
"Prior to chemo I get quite anxious because I know that when I have my chemo for the next week and a bit I'm usually at home on the couch or in bed with nausea; tired all the time."
In late October last year, Te Aroha, 24, discovered a lump on her breast.
Just before Christmas, the mother of two was diagnosed with stage three breast cancer and began a series of chemotherapy treatments.
She says the first three rounds of treatment caused her to lose her hair and brought on nausea and fatigue. But the side effects were nothing compared to the ones she's experienced during her final three chemotherapy sessions.
"With my hands I couldn’t even pick up my phone sometimes," she says.
Some of the "quite bad" side effects also included trouble with her bowels and losing function in her legs and hands.
In a video diary, filmed during her last chemotherapy session, Te Aroha detailed the nearly three hour process, including how the chemo drugs were fed through a "portacath" - a long catheter inserted at the top of her breast underneath her skin.
"Then I get some steroids through the IV line. I then get three red syringes, then two white syringes and then I receive my last lot of drugs in a bag which takes an hour," Te Aroha said.
These syringes containing fluorouracil, epirubicin, and cyclophosphamide are feed into her chest port before she is hooked up to a chemotherapy drip for an hour.
Te Aroha will go on to have a mastectomy in May which is then followed by a series of radiation treatments and then a year on the Herceptin breast cancer drug.
We'll be following her journey here on 1 NEWS NOW and Te Aroha will be providing regular updates.